# SDR 95ZZZX715

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Malfunction
- Location: Lt Mlg Uplock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 106 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LT MLG UNSAFE LIGHT REMAINED ON.  RECYCLED LANDING GEAR AND VISUALLY CHECKED LOCK.  REPLACED LT MLG UPLOCK SWITCH, MFG P/N H14-6.  LANDING GEAR POSITION AND WARNING SYTEM CHECKED NORMAL.  CHECK OP-15 - 4-17-94 - MCI.
